The Stacks Project


Bibliography item: Orlov-K3

authorOrlov, D. O.
titleEquivalences of derived categories and $K3$ surfaces
year1997
typearticle
volume84
issn1072-3374
urlhttp://dx.doi.org/10.1007/BF02399195
journalJ. Math. Sci. (New York)
number5
noteAlgebraic geometry, 7
pages1361–1381

BibTeX code

You can use the following code to cite this item yourself.

@article{Orlov-K3,
  author = {Orlov, D. O.},
  title = {Equivalences of derived categories and {$K3$} surfaces},
  year = {1997},
  volume = {84},
  issn = {1072-3374},
  url = {http://dx.doi.org/10.1007/BF02399195},
  journal = {J. Math. Sci. (New York)},
  number = {5},
  note = {Algebraic geometry, 7},
  pages = {1361--1381},
}